MAUDE Adverse Event Report: SYNTHES GMBH TFNA FEM NAIL Ø10 R 125° L380 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FEM NAIL Ø10 R 125° L380 TIMO15; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.028S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the tfna broke at the proximal screw aperture postoperatively.The patient required revision total hip arthroplasty.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: a2 (age), b5, d6a, d6b.Corrected: h6 (health effect - clinical code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.How long has the implant been in the patient? - 4 months.B.What was the reason for removal/ revision surgery? - nail broke at the aperture of the proximal lag screw.C.Was there any adverse consequences that affected the patient because of the reported event? - hip pain.D.Was there any allegation against the tfna screw? - no.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: a1 product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history review (dhr): manufacturing location: monument manufacturing date: 17-jul-2024 expiration date: 30-jun-2034 part number: 04.037.028s, 10mm/125 deg ti cann tfna 380mm/right- sterile lot number: 27329p4 (sterile) lot quantity: (b)(4).Nonconformance noted:.A manufacturing record evaluation was performed for the finished device with batch number 27329p4.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FEM NAIL Ø10 R 125° L380 TIMO15
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22641716
Report Number8030965-2025-07639
Device Sequence Number5193912
Product Code HSB
UDI-Device Identifier10886982095862
UDI-Public(01)10886982095862(17)340630(10)27329P4
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.028S
Device Lot Number27329P4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer07/30/2025
08/07/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/04/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale